# SDR O2GA2015121080801

- Difficulty date: December 10, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Beech B300
- Aircraft serial: FL893
- Aircraft time: 1,216 hours, 1,034 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: 1015802177
- Condition: Defective
- Location: Brake System
- Part time: 1,216 hours, 1,034 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT BRAKE INOPERATIVE DURING TAXI.  REPLACED THE COPILOTS SIDE MASTER CYLINDER & HOSE.  TAXI CHECK COMPLIED WITH.  ACFT RTS.
